MAUDE Adverse Event Report: MEDTRONIC, INC. LAUNCHER; CATHETER, PERCUTANEOUS

MEDTRONIC, INC. LAUNCHER; CATHETER, PERCUTANEOUS
Model Number LA6JR40
Health Effect - Clinical Code Myocardial Infarction (1969)
Date of Event 07/26/2019
Type of Reportable Event Malfunction
Event or Problem Description
A jr4 catheter was used to engaged the right coronary artery for a stent placement.The site was predilate, stented and post dilated without complication.During post angiogram of the right coronary artery, bubbles were sent down the vessel.St elevation was noted on the ekg.Slow flow was noted in the vessel.Intracoronary nitroprusside was administered.Patient was started on a levophed drip.St elevation resolve with ic nipride.A kink/hole was noted on the catheter by the physician.The physician concluded that the kink/hole on the catheter could of cause the bubbles.Spoke with cardiac catheter lab clinical manager.During catheterization, the proceduralist was attempting to manipulate the catheter guide in a normal fashion to maintain access.During this manipulation, the line was thought to have become kinked which led to the above incident.After needed interventions, the patient had a favorable outcome.Patient remains in house for observation purposes.

Brand Name
LAUNCHER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC, INC.
37a cherry hill dr
danvers MA 01923
MDR Report Key8905820
Report Number8905820
Device Sequence Number2548520
Product Code DQY
UDI-Device Identifier00613994817778
UDI-Public(01)00613994817778
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/29/2019
Report Date (Section F) 07/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLA6JR40
Device Lot Number0009768419
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/19/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight77
Date Report Sent to FDA07/29/2019